# SDR AALA20110316TUL06

- Difficulty date: March 16, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N618AA
- Make and model: Boeing 757223
- Aircraft serial: 24526
- Aircraft time: 66,461 hours, 23,938 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON NUMBER 2 SLAT COVE SKIN AT OUTBOARD DRIVE TRACK.  INSTALLED EXTERNAL DOUBLER PER AARD 57-43-00-4.
